MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER MIDLINE CATHETER, 4F SL

BARD ACCESS SYSTEMS POWER MIDLINE CATHETER, 4F SL
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the facility had two issues of bard midlines where the stiffening wire got hung up in the midline.Nurse manager asked the rn's placing them to remove the stiffening wire before placing it in the patient and load midline with floppy wire for the interim.It was stated both cases were ones that they had to completely pull everything out and start over.This report addresses the first event.

Brand Name
POWER MIDLINE CATHETER, 4F SL
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9252300
Report Number3006260740-2019-03370
Device Sequence Number2448373
Product Code PND
UDI-Device Identifier00801741184147
UDI-Public(01)00801741184147
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000908
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1